# SDR DALA2023042003130

- Difficulty date: April 17, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N143DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50063
- Aircraft time: 3,727 hours, 1,665 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 608052-14AD SECTION I ISSUED FOR CORROSION TO RH SLAT TRACKS. ACCOMPLISH SECTION II EVERY 850 FH UNTIL SECTION III. SECTION III REQUIRED PRIOR TO 8500FH FROM SECTION I ACCOMPLISHMENT. ASSOCIATED AA 5742-01028 ADDED FOR AC 8143 ASSOCIATED ER/A 00-608052 ADDED FOR AC 8143. ACCOMPLISHED ER/A 608052-14AD REV O SECTION I, RII COMPLETED ON LOGPAGE 2724397 AND N/R 2. (LP# 2724508)
